# SDR DL72W020488

- Difficulty date: April 28, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 64,911 hours, 44,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND CENTER AISLE OVERHEAD EMERGENCY EXIT LIGHT INOP AT ROW 29.  REPLACED BATTERIES, OPS NORMAL.
